MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; GENERAL SURGERY PACK

MEDLINE INDUSTRIES LP; GENERAL SURGERY PACK
Catalog Number DYNJ87621
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
Bulb syringe not holding suction.
 
Additional Manufacturer Narrative
It was reported that the sytinge is not holding suction.Due to this, it "pours lavage onto patient when tipped over." no additional information is available at this time.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
GENERAL SURGERY PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key21084502
Report Number1423395-2025-00002
Device Sequence Number18249815
Product Code LRO
UDI-Device Identifier40198459049560
UDI-Public40198459049560
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ87621
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Initial Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown